# SDR CA160122002

- Difficulty date: January 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 12,441 hours
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 472013
- Condition: Faulty
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) UPON DEPARTING, THE FLIGHT CREW GOT THE WT ON WHEELS CAUTION LIGHT WHILE RETRACTING THE GEARS FOLLOWED BY THE TAKEOFF HORN. THE QRH WAS ACTIONED AND THE FLIGHT CREW PERFORMED AN AIR TURN BACK FOR A NORMAL LANDING.  MAINTENANCE CONFIRMED THE DEFECT AND REPLACED THE NOSE LANDING GEAR WOW HARNESS ASSEMBLY. FUNCTIONAL CHECK ACCOMPLISHED ON GROUND SUCCESSFULLY. AIRCRAFT RETURNED TO SERVICE.
